# SDR FDEA201004231313

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA - APPROX STA 899 FRAME 'L' CLIP FOUND CRACKED.  FWD CARGO BILGE AREA STA 899 FRAME 'L' CLIP REPAIR CARRIED OUT IAW SRM 53-30-00,  FIG.10, VOL. I, REV 96.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
